# SDR DALA1203600958

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 57,950 hours, 43,553 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAIL CONE EXTERNAL RELEASE HANDLE CABLE WAS MISROUTED THROUGH THE PULLEY BRACKET.  THIS COULD HAVE AN ADVERSE AFFECT ON THE OPERATION OF THE RELEASE SYSTEM AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE CABLE ROUTING WAS CORRECTED ON NON-ROUTINE CARD 97.
